Interessi di ricerca
  Pubblicazioni
  1. E. Massa, E. Pagani and P. Lorenzoni, On the gauge structure of Classical Mechanics, Transport theory and statistical Physics 29 (2000), No 1-2, pp 69-91.
  2. P. Lorenzoni, Deformations of bihamiltonian structures of hydrodynamic type, J. Geom. Phys. 44  (2002),  no. 2-3, pp 331-375.
  3. P. Lorenzoni, A bi-Hamiltonian approach to the sine-Gordon and Liouville hierarchies, Lett. Math. Phys. 67 (2004), pp 83-94.
  4. P. Lorenzoni and M. Pedroni, On the bi-Hamiltonian structures of the Camassa-Holm and Harry Dym equations, IMRN  75 (2004), pp 4019-4029.
  5. P. Casati, P. Lorenzoni, G. Ortenzi and M. Pedroni, On the local and nonlocal  Camassa-Holm hierarchies, J. Math. Phys. 46 (2005).
  6. P. Lorenzoni and F. Magri, A cohomological construction of integrable hierachies of hydrodynamic type, IMRN 34 (2005), pp 2087-2100.
  7. P. Lorenzoni and S. Paleari, Metastability and dispersive shock waves in Fermi-Pasta-Ulam system, Physica D  221 (2006), pp 110-117.
  8. L. Fontanelli, P. Lorenzoni and M. Pedroni, A Three-component Extension of the Camassa-Holm hierarchy, Lett. Math. Phys.  78  (2006),  no. 2, pp 125-137.
  9. P. Lorenzoni, Flat bidifferential ideals and semihamiltonian PDEs,  J. Phys. A: Math. Gen.  39 (2006), pp 13701-13715.
  10. L. Fontanelli, P. Lorenzoni, M. Pedroni and J.P. Zubelli, Bi-Hamiltonian aspects of a matrix Harry Dym hierarchy.  J. Math. Phys.  49  (2008),  no. 9.
  11. J. Gibbons, P. Lorenzoni and A. Raimondo, Hamiltonian Structures of Reductions of the Benney System, Commun. Math. Phys. 287 (2009).
  12. G. Carlet, P. Lorenzoni and A. Raimondo, The reductions of the dispersionless 2D Toda hierarchy and their Hamiltonian structures, J. Phys. A: Math. Theor. 43 (2009).
  13. J. Gibbons, P. Lorenzoni and A. Raimondo,  Purely nonlocal Hamiltonian formalism for systems of hydrodynamic type. J. Geom. Phys. 60 (2010), no. 9, pp 1112–1126.
  14. P. Lorenzoni and M. Pedroni,  Natural connections for semi-Hamiltonian systems: the case of the ε-system. Lett. Math. Phys. 97 (2011), no. 1, pp 85–108.
  15. A. Arsie and P. Lorenzoni,  On bi-Hamiltonian deformations of exact pencils of hydrodynamic type. J. Phys. A 44 (2011), no. 22,
  16. P. Lorenzoni, M. Pedroni and A. Raimondo,  F-manifolds and integrable systems of hydrodynamic type. Arch. Math. (Brno) 47 (2011), no. 3, pp 163–180.
  17. G. Falqui and P. Lorenzoni. Exact Poisson pencils, tau-structures and topological hierarchies.. Physica D 241 (2012), pp 2178-2187.
  18. A. Arsie and P. Lorenzoni,  Inherited structures in deformations of Poisson pencils. J. Geom. Phys. 62 (2012), no. 5, pp 1114–1134.
  19. A. Arsie and P. Lorenzoni, Poisson bracket on 1-forms and evolutionary partial differential equations . J. Phys. A: Math. Theor 45. (2012).
  20. A. Arsie and P. Lorenzoni, $F$-manifolds with eventual identities, bidifferential calculus and twisted Lenard-Magri chains.  IMRN Vol. 2013, pp 39313976.
  21. A. Arsie and P. Lorenzoni, Reciprocal $F$-manifolds,  J. Geom. Phys. 70 (2013), pp 98–116.
  22. A. Arsie and P. Lorenzoni, From Darboux-Egorov system to bi-flat $F$-manifolds, J. Geom. Phys. 70 (2013), pp 185–204.
  23. G. De Nittis, P. Lorenzoni and A. Moro, Integrable multi-phase thermodynamic systems and Tsallis' composition rule, Journal of Physics: Conference Series 482 (2013).
  24. P. Lorenzoni, Darboux-Egorov system, bi-flat $F$-manifolds and Painlevé VI, IMRN Vol. 2014, No. 12, pp. 32793302.
  25. A. Arsie and  P. Lorenzoni, Purely non-local Hamiltonian formalism, Kohno connections and $\vee$-systemsJ. Math. Phys. 55 (2014).
  26. A. Arsie, P. Lorenzoni and A. Moro, On integrable conservation laws Proc. R. Soc. A  vol. 471 no. 2173 (2015).
  27. E.V. Ferapontov, P. Lorenzoni and A. Savoldi, Hamiltonian operators of Dubrovin-Novikov type in 2D, Lett. Math. Phys. 105 (2015), pp 341-377.
  28. A. Arsie, P. Lorenzoni and A. Moro, Integrable viscous conservation lawsto appear in Nonlinearity (2015).
  29. A. Della Vedova, P. Lorenzoni and A. Savoldi Deformations of non-semisimple bi-Hamiltonian structures of hydrodynamic type,
    Nonlinearity 29 (2016).
  30. P. Lorenzoni and A. Savoldi, First order Hamiltonian operators of differential-geometric type in 2D, In Lie Theory and Its Applications in Physics (pp.371-378) (2016) Springer New York.
  31. A. Arsie and P. Lorenzoni, Complex reflection groups, logarithmic connections and bi-flat F-manifolds, Letters in Mathematical Physics 107 1919--1961 (2017).
     Preprint     
  1. A. Arsie and  P. Lorenzoni, $F$-manifolds, eventual identities and multi-flat structures, arXiv:1501.06435.
  2. P. Lorenzoni, A. Savoldi and Vitolo, Bi-Hamiltonian structures of KdV type,  arXiv:1607.07020.